ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
TSLP-205 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
07/29/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of pain is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: pain.This is a known potential adverse event addressed in the product labeling.
Event or Problem Description
Healthcare professional reported left side "tightening, pain, and lumps." device has been explanted.
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified: deformation, fold creases, air voids between shell and gel.And was observed after autoclave cycle: cloudy gel.A weight test of the explanted material was verified and it was within specification.Based on the device analysis the final assessment is: no observations found related with the complaint reported by the physician.Additional, changed, and/or corrected data: d.10, g.1., h.3., h.6.
Event or Problem Description